How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65042
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I have accidentally taken 50mg of Atopica which is an immune

Customer Question

Hi I have accidentally taken 50mg of Atopica which is an immune suppressant for my dog. Is this likely to do me any harm?
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.
HiOf course you need to call your doctor.But, this is not likely to do harm at this dosage.Here is a list of possible side effects, usually only with sustained use.http://www.drugs.com/dosage/cyclosporine.html In addition, always talk to poison control about such situations1(###) ###-####OK, so that is an initial answer….Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.